Alcune indipendenze condizionali nelle serie storiche categoriali bivariate
Roberto Colombi Colombi and
Sabrina Giordano
Additional contact information
Roberto Colombi Colombi: Dipartimento di Ingegneria dell’informazione e metodi matematici - Università di Bergamo
Sabrina Giordano: Dipartimento di Economia e statistica - Università della Calabria
Statistica, 2006, vol. 66, issue 1, 19-38
Abstract:
In this work we consider two time series of categorical data as a bivariate Markov chain. The markovianity assumption allows us to simplify some conditional independencies introduced in order to describe if the knowledge of past or present realizations of one of the two categorical variables can provide some additional information to forecast the current realization of the other. The three simple conditions introduced here, though referring only to the recent realizations of the two variables, imply the more general conditions defined by all of the past realizations. Moreover, we show that the proposed conditions are equivalent to the hypothesis of null coefficients in some parametric models for joint transition probabilities. Finally, we represent these conditions in terms of missing edges in chain graphs.
Date: 2006
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:66:y:2006:i:1:p:19-38
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().